# SDR SWAA2025021294868

- Difficulty date: February 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 45,170 hours, 27,717 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE FELL OUT OF SLIDE COMPARTMENT<[01] 01 - REMOVED AND REPLACED PER [AMM 25-66-01-400-804-NG (ESCAPE SLIDE PACK INSTALLATION (UNSCHEDULED) - PERMANENT)]
